Previous |  Up |  Next


[A] ARHANGEL'SKIĬ A. V.: The power of bicompacta with first axiom of countability. Dokl. Akad. Nauk SSSR 187 (1969), 967-968. MR 0251695
[CH] COMFORT W. W., HAGER A. W.: Estimates for the number of real-valued continuous functions. Trans. Amer. Math. Soc. 150 (1970), 619-631. MR 0263016 | Zbl 0199.57504
[CN] COMFORT W. W., NEGREPONTIS S.: Homeomorphs of three subspaces of $\beta N - N$. Math. Z. 107 (1968),53-58. MR 0234422
[DM] van DOUWEN E., van MILL J.: Supercompact spaces. Wisk. Sem. Free Univ. Amsterdam, No. 46 (1976).
[F] FEDORČUK V. V.: A compact space having the cardinality of the continuum with no convergent sequences. Math. Proc. Cambridge Phil. Soc. 81 (1977), 177-181. MR 0425877
[Hu1] HUŠEK M.: Continuous mappings on subspaces of products. Symp. Math. 17 (1976), 25-41. MR 0415560
[Hu2] HUŠEK M.: Categorial aspects are useful in topology. Proc $4^{th}$ Prague Top. Symp. 1976 (Prague 1977), 170-172. MR 0454926
[I] ISBELL J. R.: Uniform spaces. (Amer. Math. Soc Providence 1964). Zbl 0124.15601
[J1] JUHÁSZ I.: Cardinal functions in topology. Math. Centre Tracts 34 (Amsterdam 1970). MR 0340021
[J2] JUHÁSZ I.: Two set-theoretic problems in topology. Proc. $4^{th}$ Prague Top. Symp. 1976, Lecture Notes in Math. 609 (Springer-Verlag, Berlin 1977), 115-123, MR 0458350
[MŠ] MALYHIN V. I., ŠAPIROVSKIĬ B. E.: Martin axiom and properties of topological spaces. Dokl. Akad. Nauk SSSR 213 (1973). MR 0343241
[NU] NOBLE N., ULMER M.: Factoring functions on cartesian products. Trans. Amer. Math. Soc. 163 (1972), 329-339. MR 0288721 | Zbl 0207.21302
[W] WALKER R. C.: The Stone-Čech compactification. (Springer-Verlag, Berlin 1974). MR 0380698 | Zbl 0292.54001
Partner of
EuDML logo